| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Corneal Edema (1791); Blurred Vision (2137)
| Date of Event |
12/13/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non healthcare professional reported that, after intraocular lens explanation and replacement surgery, the patient experienced blurry vision.The surgeon reported that, the post operative swelling contributed to the blurry vision and the blurry vision will subside or resolve once the swelling is healed.
Additional Manufacturer Narrative
The product was not returned for analysis.The root cause for the reported complaint could not be determined.Based on the results from the product history record, the products met release criteria the manufacturer internal reference number is: (b)(4).